Help With Chlorella

Discussion in 'Fibromyalgia Main Forum' started by ~Sibyle~, Jan 16, 2006.

  1. ~Sibyle~

    ~Sibyle~ New Member

    I purchased some chlorella and took it the other day. It gave me a HORRID case of the runs. Made me VERY sick.

    I have to assume that this is normal and probably a good thing. However, I would like for it to not happen again. What am I doiong wrong? Do I need to take the probiotic with it or at a different time?
  2. ~Sibyle~

    ~Sibyle~ New Member

    I have been on the probiotic for 6 months. I originally started taking it for a case of thrush on my breasts from breastfeeding. I have kept taking it to ward off the thrush from returning.

    It is Jarro-Dophilus. I sometimes use the Maxi Baby-dophilus powder in the shake.

    The chlorella is in tablet form. I should have mentioned that sooner, LOL. The label says to take 15 a day. I took 3. Have not taken it since because it made me so sick.

    I took it in the morning with the shake and my probiotic.

    THANK YOU FOR YOUR HELP!!

    PS. Thank you so much for posting all the things that you do and take Stormy. I do not have very much money and I have two small children so it is VERY important for me to find things that can help me function. All of you have been a wonderful source of inspiration for me!

    (edit to correct spelling error)
    [This Message was Edited on 01/16/2006]
  3. ~Sibyle~

    ~Sibyle~ New Member

    I bet it was the pizza from the night before that did me in. I have been eating lots of raw veggies and fruit but the pizza was calling to me, LOL.

    I will keep that in mind. Thank you
  4. Adl123

    Adl123 New Member

    Hi,
    I started taking Sun Chlorella a month ago. The recommended dosage is 15 little tablets, and I started on 5 once a day, and progressed up to 5 twice a day. I have never had any bad reaction from it. However, because I know I have a rather delicate constitution, as well as for financial reasons, I keep my dosage to 2/3 the recommended dosage. I've noticed an increase in energy and well being.

    Maybe you took too much. I hope this helps.

    Terry